# SDR ALGA2012060802

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76A
- Aircraft serial: 760189
- Aircraft time: 16,935 hours
- Engine: Allsn 250C30
- Engine time: 25,811 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED WITH CORRESPONDING LOW PRESSURE ON GAUGE.  NR 2 CHIP LIGHT ILLUMINATED ON FINAL APPROACH BACK TO PATTERSON BASE.  NR 2 ENGINE BECAME VERY ERRATIC, SURGING WITH TORQUE FLUCTUATIONS, AND T5 FLUCTUATIONS.  MX PERSONNEL REPLACED NR 2 ENGINE.
